I was curious to hear if anyone else has had to same problems w/ suboxone/subutex treatment that I have. I was on hydrocodones for over 6 years (got tup to 200-225mg/day) before I visited an addiction psychiatrist to get off of it. He first gave me suboxone and it made me violently ill--vomiting, dizziness, lightheadedness. etc. So, he said that perhaps I was having a bad reaction to the naloxone and put me on
Subutex instead. The first night I took it, I felt wonderful, but at 2am, I woke up w/ major musle spasms and they lasted throughout the day. They feel like sharp, shooting pains in my butt, hips, shoulders, etc. and I can hardly move around (but lying down is worse). I calld him about this and he prescribed Baclofen to help w/ the muscle spasms. He said that they were jsut a side effect of hte Subutex. I'm freakin' miserable, though and hte baclofen jsut knocks me out so I can't take it while at work or if I need to do anything. I don't think I can continue to take this if these are not going to pass. Has anyone else had these spasms from Subutex? If so, did they go away after a few days on the drug or what did you do? Please let me know about your experience!